No Cover Image

Journal article 435 views 72 downloads

Sharp Gagliardo–Nirenberg inequalities in fractional Coulomb–Sobolev spaces / Carlo, Mercuri; Vitaly, Moroz

Transactions of the American Mathematical Society, Volume: 370, Issue: 11, Pages: 8285 - 8310

Swansesa University Authors: Carlo, Mercuri, Vitaly, Moroz

Check full text

DOI (Published version): 10.1090/tran/7426

Published in: Transactions of the American Mathematical Society
ISSN: 0002-9947 1088-6850
Published: 2018
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa35917
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 11
Start Page: 8285
End Page: 8310